# SDR 2007UALA02741

- Difficulty date: July 19, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 55,675 hours, 30,172 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM SEAT 15 TO BACK OF CABIN.  REPLACED TO FLEXIBLE LAMPS PER MM 33-51-90.  TEST OK 33-51-02.
